# SDR IPXA10558364

- Difficulty date: January 22, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1056
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CORROSION ON UPPER FLANGE OF INTERCOSTAL, BS 1056, LBL 2 TO LBL 25, WL 208.  REMOVED AND REPLACED INTERCOSTAL.
